# SDR RAIA00203094

- Difficulty date: March 9, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 5,435 hours, 4,765 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Vane
- Part number: 0861DT5
- Part serial: 251
- Condition: Inoperative
- Part time: 5,435 hours, 4,765 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5270-PIT- CREW ALERT MESSAGE "AOA  #1 INOP”. MAINTENANCE REMOVED AND REPLACED THE #1 ANGLE OF ATTACK VANE, OPS CK OK.
